Ughh! Yes,I'm moping again.Sorry, I can't help it. I started using the Skinoren 3 weeks ago and it brought out about 200 zits on my face.Well, on the 3rd week they all finally started to shrink.But now its that 4th week, the week before my time of the month and now ALL those little zits that were starting to shrink are swelling up into monster pimples.My face didn't EVEN get a chance to clear up.At this rate I don't even see how it ever could.If only God would give us women just one more extra week before that time of month.I don't think I can handle this. I'm thinking about Diane35 but am already taking Spiro and I'm afraid of making things worse.Does anybody take Spiro with Diane35? Is Yasmin and Diane35 the same?
I only took Diane-35, but from what I have read throughout this site, Yasmin has more side effects and takes longer to work. The funny thing with Diane was, that I didn't even notice it had worked, because I was concentrating on my large cysts. But it took care of all the smaller zits on my forehead, chin, back and chest. I have gained 5 pounds, but only because I have decreased my exercise regime. My boobs got larger, but it was a good thing and it also helps your periods. Diane-35 was really a great pill. It took me about a week to get used to it, because I retained water like crazy for the first week, but than it had stabilized. Oil production.....gone, while on Diane. Try it, I'm actually thinkink getting back on it.
Well, NOW I know why my Spironolactone probably hasn't kicked in.I just found that one of my supplements contain Licorice.And Licorice blocks the antiandrogenic affect of Spironolactone ! Gees, I can't eat this cause of acne .Can't eat that cause of Spiro.Can't take this and that at the same time.Must throw this away and find a new that cause it interferes with Spiro.Have to suffer with that cause gotta take this.Must starve for that or get 10 new zits.This is driving me crazy. http://www.healthboards.com/ubb/dizzy.gif
I know what you mean. It seems like everything effects everything else. I have been on the spiro for 6 months...now at 50 mg / day... and the yasmin for about 9 weeks (all active pills) and still I am breaking out. I am at the point where I am really ready to give up and just go back to taking the accutane 5 days per week. This is the only way I stay remotely clear. I just want to so bad eliminate the accutane from my life. I've done fine on it, but I really was hoping to be able to control this with the other two meds. I am frustrated and irritated at the same time. I started to use the tazorac before I wash my face for 2 - 4 minutes as directed by my derm. It's only been 1 day, so we will see, but I am no about to put it on my entire face!!! I will try to use it on the same side for about a week to see if I break out bad. I'll probably have red peeling and burnt looking skin on one side and the same onld breakouts on the other!!LOL
I try to watch some of what I eat....ie, dairy and sugar, but I haven't eaten so much as a 3 inch square piece of chocolate in 15 years so I think I'm pretty good. I don't smoke or drink, I get plenty of sleep, and eat pretty much ok, so I'm not sure of the diet thing being a myth or not. And I can't take supplements or vitamins too much because of the lupus so I am not sure what to tell you about that.
Hopefully we will get through this awful time of trial and error and cross over to the other "clear" side of life. I'd certainly hope I don't have to spend another 5 years fighting this! (I'd prefer 5 minutes)
laur, Does your face get really sore,and painfully itchy when you use those strong acne topicals that cause redness and peeling?Do they irritate your skin like Benzoyl peroxide or are they worse or not as bad?I've thought about trying Tazorac but if it makes your face as painfully itchy as Benzoyl peroxide than I don't think I could take it.Please keep an update on how it goes with your Tazorac.I hope it helps you, at least some.
[This message has been edited by dsheldon3 (edited 03-12-2003).]